# SDR NSVA2010148

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 5,573 hours, 5,458 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Condition: Unsecure
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW NOTICED "FUSELAGE DOOR" INDICATION.  THERE WAS NO INDICATION OF PRESSURIZATION LOSS, BUT CREW ELECTED TO DIVERT TO ALB AS A PRECAUTION.  MECHANIC VERIFIED THAT THE DOOR HANDLE WAS POPPED OUT ANT THE INDICATION WENT AWAY ONCE HANDLE WAS SECURED.  MECHANIC RE-CHECKED THE DOOR AND INDICATION AND FOUND IT TO BE FUNCTIONAL.  FAA HAS BEEN NOTIFIED BY DIRECTOR OF FLIGHT OPERATIONS.  RE-SECURED DOOR, OPS CHECKED GOOD.
